# SDR AWXA200200974

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 55,146 hours, 34,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT ONE OF THE FORWARD EMERGENCY FLASHLIGHTS LED WAS NOT BLINKING. MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN THE FORWARD EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
